Beechams Flu Plus 16 Caplets

Regular price
£3.46
Regular price
£3.67
Sale price
£3.46
Description

Beechams Flu Plus Caplets

Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches ; pains Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses.


1. When cold and flu leaves you with a foggy head, Beechams Flu Plus Caplets help relieve the symptoms of your cold so you can think clearly again
2. Relief of symptoms associated with pain, nasal congestion and headache
3. Powerful and effective cold and flu relief
4. Non-drowsy
5. For cold and flu relief. Always read the label.

Category: Cough, Colds and Sore Throat

Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

USES
Relief of sinus pain and the symptoms of colds and influenza including fatigue and drowsiness.

INGREDIENTS

  • Paracetamol 500mg
  • Caffeine 25mg
  • Phenylephrine Hydrochloride 5mg
DOSAGE:
Adults and elderly: 2 caplets up to
4 times a day, not more frequently than every 4 hours.
Maximum 8 caplets in 24 hours.
Not to be taken continuously for more than 7 days except on medical advice.
Children under 12 years: not to be given.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS